Author: Sorting Last Post on Top Message:
LADYBEAR38 SparkPoints: (11,916)
Fitness Minutes: (393)
Posts: 8
1/24/13 6:13 P

Good idea!! Thank you.

DIETITIANBECKY Posts: 26,699
1/23/13 8:12 A

Sorry to hear about the confusion.
I would suggest that you look at the literature from the company that makes the medication. Or if there is a website or phone number for the company---contact them directly. They do the reserach on the food-drug interactions; they should have the exact info.
Becky

LADYBEAR38 SparkPoints: (11,916)
Fitness Minutes: (393)
Posts: 8
1/22/13 9:41 P

Thank you. I have. ...and got three different answers. :)

DIETITIANBECKY Posts: 26,699
1/22/13 7:24 P

Please ask your doctor, pharmacist or Registered Dietitian for low tyramine diet education based on the medication you have been prescribed.

SP Dietitian Becky

LADYBEAR38 SparkPoints: (11,916)
Fitness Minutes: (393)
Posts: 8
1/22/13 7:12 P

I currently have high cholesterol and have started a low carb diet. (Well, to be honest -- "lower" carb...) In addition, I have been given a diagnosis where the medication has interaction issues with tyramine.
I can't have soybeans or tofu. Does tht mean I can't eat things with soybean oil? Soybean products? "May contain " soybeans?
Any one else have this combination, that can give me ideas about what I can safely eat?

Edited by: LADYBEAR38 at: 1/22/2013 (21:42)
Page: 1 of (1)  




Other Diet and Nutrition Topics:

Topics: Last Post:
Recipe Entries 12/15/2013 2:14:27 PM
Thinking of eating meat again... 11/18/2013 7:21:13 PM
Produce first 12/13/2013 7:17:35 AM
detox diet for moderately active 9/6/2013 2:15:48 PM
what is your favorite protein powder? 11/11/2013 5:06:17 PM

Diet Resources: quad exercises for women | quad exercises at home | inner quad exercises